# SDR AALA202101059020

- Difficulty date: January 4, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 33,785 hours, 13,648 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Access Door
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  WEAR TO ATTACH FLANGE OF HIGH PRESSURE ACCESS DOOR OUTBOARD LATCH AT STA 544 AND RBL 41, MEASURING L=2.0 IN, W=0.75 IN, D=0.125 IN.  ACCOMPLISHED A PERMANENT REINFORCING REPAIR, IAW SRM 57-10-13-2R.
